# SDR DALA2017112108305

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 74,250 hours, 16,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 FLOORBEAM ADJACENT TO MID GALLEYS AND LAVATORIES AT STA 883.5 RBL 11 FOUND CORROSION OUT OF LIMITS. REPAIRED FLOORBEAM PER SRM 51-00-51.
